# SDR C1HA200595004

- Difficulty date: April 5, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6015615
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL STA 875 ANGLE CRACKED KEELBEAM APPROX 1 INCH LONG.  REMOVED AND REPLACED ANGLE IN RIGHT WHEEL WELL AT STA 875 AT KEEL BEAM IAW B727 SRM 51-30-2.  REMOVED AND REINSTALLED APU IAW B727 MM 49-10-00.  OPS CHECK & LEAK CHECK GOOD IAW B727 MM 42-20-00 MAT ID WITH ROC.
